# SDR COMA9560620

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Access Panel
- Part number: 601R412153
- Condition: Not Secured
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ACCESS PANEL ON LT SIDE OF CENTER INSTRUMENT PEDESTAL CAME LOOSE AND JAMMED RUDDER PEDALS.  SECURED THE THREE FASTENERS ON ACCESS PANEL AND ACFT RETURNED TO SERVICE.
